English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The meta-abelian elliptic KZB associator and periods of Eisenstein series

MPS-Authors
/persons/resource/persons235782

Matthes,  Nils
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

Matthes_The Meta-abelian_2018.pdf
(Any fulltext), 601KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Matthes, N. (2018). The meta-abelian elliptic KZB associator and periods of Eisenstein series. Selecta Mathematica, 24(4), 3217-3239. doi:10.1007/s00029-017-0371-1.


Cite as: http://hdl.handle.net/21.11116/0000-0004-06E6-2
Abstract
There is no abstract available